# SDR ASOA20131112197

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 25,901 hours, 20,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 79
- Part time: 25,901 hours, 20,521 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,   FUSELAGE SKIN WAS FOUND CRACKED ON FRAME 79, STRINGER 5L.  MAINTENANCE INSTALLED A FREEZE PLUG REPAIR.
